| Model Number |
MT20649-BLU |
| Medical Device Problem Code |
Device Displays Incorrect Message (2591)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
01/23/2018
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).The patient experienced adverse events on different days with the same device.The following reports are being submitted.(b)(4).
Event or Problem Description
Dexcom was made aware on (b)(4) 2018, that on (b)(6) 2018, an error icon was displayed on the receiver.Data was not available for evaluation.Confirmation of the issue and a probable cause could not be determined.No additional event or patient information is available.